# SDR DXTA2021122754090

- Difficulty date: December 23, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N626QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0164
- Aircraft time: 3,148 hours, 2,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: CBS281
- Part serial: 4920M
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: DURING SECURING AIRCRAFT AT END OF DAY, LIGHTED EXIT SIGNS AT MED REMAINED ILLUMINATED. UPON REVISITING EMER LIGHT SWITCH ON COCKPIT OVERHEAD IT WAS DISCOVERED THAT THE SWITCH WAS OFF AND THE BACK OF THE CABIN WAS DARK. ONLY LIGHTS ILLUMINATED IN CABIN ARE WHITE AND RED OVERHEAD EXIT SIGN AND THE TWO FOOT LEVEL EXIT SIGNS AT MED AND PATH LIGHTS AT SEAT 10; REMAINDER OF EMER LIGHTS ARE OFF. // SIGNOFF// ARRIVED AT AIRCRAFT AND FOUND LOWER MAIN ENTRY DOOR EMERGENCY EXIT SIGN UGHTING ON VERY DIM, CYCLED EMERGENCY LIGHTING SWITCH ON TO OFF, LIGHTS STAYED ON, GAINED ACCESS TO #1 EMERGENCY LIGHTING G·SWITCH AND RESETT, LIGHTS EXTINGUISHED, REMOVED AND REPLACED #1 EMERGENCY LIGHTING BATTERY PACK WITH REPAIRED UNIT I.A.W CE680A M/M CHAP 33-50-06, COMPLIED WITH POST INSTALLATION CHARGING AND ADJUSTMENT TEST, ALL CHECK SATISFACTORY.
